Picture of an eye scanning technical data.

Open Access research that improves the lives of children and families...

Strathprints makes available scholarly Open Access content by scholars in the School of Social Work & Social Policy, based within the Faculty of Humanities & Social Sciences (HaSS) .

Research at Social Work & Social Policy seeks to understand the social experiences of children, young people and families, in order to support evidence-informed policy. Issues of public health, health inequalities and health history within the context of social work are also important research themes. Research centres, such as CELCIS (Centre for Excellence for Children's Care & Protection) and the CYCJ (Centre for Youth & Criminal Justice) operate in furtherance of these research areas, supporting evidence-based solutions to improve child wellbeing and improvements in youth justice, and the lives of families and communities.

Explore the Open Access research of Social Work & Social Policy. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Number of items: 26.

Bootland, Niall and Bentley, Alistair and Kees, Christopher and Wathen, Andrew (2019) Preconditioners for two-phase incompressible Navier-Stokes flow. SIAM Journal on Scientific Computing, 41 (4). B843–B869. ISSN 1064-8275

Mackenzie, J. A. and Nolan, M. and Rowlatt, C. F. and Insall, R. H. (2019) An adaptive moving mesh method for forced curve shortening flow. SIAM Journal on Scientific Computing, 41 (2). A1170–A1200. ISSN 1064-8275

McDonald, Eleanor and Pestana, Jennifer and Wathen, Andy (2018) Preconditioning and iterative solution of all-at-once systems for evolutionary partial differential equations. SIAM Journal on Scientific Computing, 40 (2). A1012–A1033. ISSN 1064-8275

Allendes, Alejandro and Barrenechea, Gabriel R. and Rankin, Richard (2017) Fully computable error estimation of a nonlinear, positivity-preserving discretization of the convection-diffusion-reaction equation. SIAM Journal on Scientific Computing, 39 (5). A1903–A1927. ISSN 1064-8275

Dolean, V. and Gander, M. J. and Kheriji, W. and Kwok, F. and Masson, R. (2016) Nonlinear preconditioning : how to use a nonlinear Schwarz method to precondition Newton's method. SIAM Journal on Scientific Computing, 38 (6). A3357-A3380. ISSN 1064-8275

Brown, Kirsty L. and Gejadze, Igor and Ramage, Alison (2016) A multilevel approach for computing the limited-memory Hessian and its inverse in variational data assimilation. SIAM Journal on Scientific Computing, 38 (5). A2934-A2963. ISSN 1064-8275

Pestana, J. and Muddle, R. and Heil, M. and Tisseur, F. and Mihajlovic, M. (2016) Efficient block preconditioning for a C1 finite element discretisation of the Dirichlet biharmonic problem. SIAM Journal on Scientific Computing, 38 (1). A325-A345. ISSN 1064-8275

MacDonald, Craig S. and MacKenzie, John A. and Ramage, Alison and Newton, Christopher J. P. (2015) Efficient moving mesh methods for Q-tensor models of nematic liquid crystals. SIAM Journal on Scientific Computing, 37 (2). B215-B238. ISSN 1064-8275

Chiachio, Manuel and Beck, James L. and Chiachio, Juan and Rus, Guillermo (2014) Approximate Bayesian computation by subset simulation. SIAM Journal on Scientific Computing, 36 (3). 1339–1358. ISSN 1064-8275

Barrenechea, Gabriel and Boulton, Lyonell and Boussaid, Nabile (2014) Finite element Eigenvalue enclosures for the Maxwell operator. SIAM Journal on Scientific Computing, 36 (6). A2887–A2906. ISSN 1064-8275

Ramage, Alison and Gartland, Jr., Eugene C. (2013) A preconditioned nullspace method for liquid crystal director modelling. SIAM Journal on Scientific Computing, 35 (1). B226–B247. ISSN 1064-8275

Huang, Qiumei and Xie, Hehu and Brunner, Hermann (2013) The hp discontinuous Galerkin method for delay differential equations with nonlinear vanishing delay. SIAM Journal on Scientific Computing, 35 (3). A1604-A1620. ISSN 1064-8275

Gejadze, I. Yu. and Shutyaev, V. (2012) On computation of the design function gradient for the sensor-location problem in variational data assimilation. SIAM Journal on Scientific Computing, 34 (2). B127-B147. ISSN 1064-8275

Nataf, Frédéric and Xiang, Hua and Dolean Maini, Victorita and Spillane, Nicole (2011) A course space construction based on local Dirichlet-to-Neumann maps. SIAM Journal on Scientific Computing, 33 (4). pp. 1623-1642. ISSN 1064-8275

Neilson, Matthew Paterson and Mackenzie, John and Webb, Steven and Insall, Robert H. (2011) Modelling cell movement and chemotaxis pseudopod based feedback. SIAM Journal on Scientific Computing, 33 (3). 1035–1057. ISSN 1064-8275

Ainsworth, Mark and Andriamaro, Miangaly Gaelle and Davydov, Oleg (2011) Bernstein–Bézier finite elements of arbitrary order and optimal assembly procedures. SIAM Journal on Scientific Computing, 33 (6). pp. 3087-3109. ISSN 1064-8275

Dolean Maini, Victorita and Gander, M.J. and Gerardo-Giorda, L. (2009) Optimized Schwarz methods for Maxwell's equations. SIAM Journal on Scientific Computing, 31 (3). pp. 2193-2213. ISSN 1064-8275

Chalmers, Graeme, D and Higham, Desmond J. (2008) Asymptotic stability of a jump-diffusion equation and its numerical approximation. SIAM Journal on Scientific Computing, 31 (2). pp. 1141-1155. ISSN 1064-8275

Gejadze, I.Y. and Le-Dimet, F. and Shutyaev, V. (2008) On analysis error covariances in variational data assimilation. SIAM Journal on Scientific Computing, 30 (4). pp. 1847-1874. ISSN 1064-8275

MacKenzie, John and Nicola, Aurelian (2007) A discontinuous Galerkin moving mesh method for Hamilton-Jacobi equations. SIAM Journal on Scientific Computing, 29 (6). pp. 2258-2282. ISSN 1064-8275

Mangiavacchi, N. and Castelo, A. and Tomé, M.F. and Cuminato, J.A. and de Oliveira, M.L.B. and McKee, S. (2005) An effective implementation of surface tension using the marker and cell method for axisymmetric and planar flows. SIAM Journal on Scientific Computing, 26 (4). pp. 1340-1368. ISSN 1064-8275

Stockie, John M. and MacKenzie, John A. and Russell, Robert D. (2001) A moving mesh method for one-dimensional hyperbolic conservation laws. SIAM Journal on Scientific Computing, 22 (5). pp. 1791-1813. ISSN 1064-8275

Aves, M.A. and Griffiths, D.F. and Higham, D.J. (2000) Runge-Kutta solutions of a hyperbolic conservation law with source term. SIAM Journal on Scientific Computing, 22 (1). pp. 20-38. ISSN 1064-8275

Higham, D.J. and Humphries, A.R. and Wain, R.J. (2000) Phase space error control for dynamical systems. SIAM Journal on Scientific Computing, 21 (6). pp. 2275-2294. ISSN 1064-8275

Higham, D.J. (1991) Runge-Kutta defect control using Hermite-Birkhoff interpolation. SIAM Journal on Scientific Computing, 12 (5). pp. 991-999. ISSN 1064-8275

Higham, D.J. (1989) Defect estimation in Adams PECE codes. SIAM Journal on Scientific Computing, 10 (5). pp. 964-976. ISSN 1064-8275

This list was generated on Tue Nov 12 18:56:53 2019 GMT.